MathSciNet Relay Station
MathSciNet bibliographic data
MR2189687 58E12 (49Q10)
Koiso, Miyuki; Palmer, Bennett Geometry and stability of surfaces with constant anisotropic mean curvature. Indiana Univ. Math. J. 54 (2005), no. 6, 1817–1852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement